MAUDE Adverse Event Report: RELIGN CORPORATION 3 IN 1 SHAVER 4.2MM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

RELIGN CORPORATION 3 IN 1 SHAVER 4.2MM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: (b)(6).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that outside of surgery a foreign substance was found in the sterile packaging.There was no patient involvement.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The shaver was returned new in package.Visual inspection confirmed there was debris measuring approximately.80mm squared sealed inside the product pouch.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing deficiency.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).This medwatch is being filed to relay additional information the shaver was returned new in package.Visual inspection confirmed there was debris measuring approximately.80mm squared sealed inside the product pouch.The debris found within the pouch is likely cloth fiber from the operator.
 
Event or Problem Description
No additional information is available.

Brand Name
3 IN 1 SHAVER 4.2MM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19286984
Report Number3012790575-2024-00004
Device Sequence Number7734678
Product Code HRX
UDI-Device Identifier00859273007083
UDI-Public(01)00859273007083(17)251225(10)F23M25-01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2025
Device Model NumberN/A
Device Catalogue NumberR10008
Device Lot NumberF23M25-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer07/10/2024
09/05/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/11/2024
09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose